MAUDE Adverse Event Report: Zimmer Biomet, Inc. TPRLC 133 MP TYPE1 PPS SO 17.0; Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)

Zimmer Biomet, Inc. TPRLC 133 MP TYPE1 PPS SO 17.0; Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)
Catalog Number 51-106170
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction

Brand Name
TPRLC 133 MP TYPE1 PPS SO 17.0
Common Device Name
Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50898438
Report Number0001825034-2026-02864
Device Sequence Number16130432
Product Code KWA
UDI-Device Identifier00880304514416
UDI-Public(01)00880304514416(17)320330(10)7220834
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-106170
Device Lot Number7220834
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/14/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown